# SDR ASOA201100346

- Difficulty date: February 21, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 30,571 hours, 27,977 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Condition: Damaged
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 BULKHEAD HAS 1 EA DAMAGED BRACKET AND BROKEN ISOLATORS.   REMOVED UNSERVCIABLE ISOLATORS AND INSTALLED SERVICABLE ISOLATORS  IAW SRM 51-42-13.
